# SDR USAA20100308SB030

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS AT SEAT ROWS 24, 25 AND RIGHT AFT SERVICE DOOR INOPERATIVE.  MAINTENANCE REPLACED FUSE IN BATTERY SUPPLY UNIT IN AFT CABIN.  OPS CHECK GOOD PER MM 33-51-51.
